# SDR UALA2010062502260

- Difficulty date: June 24, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 82,627 hours, 13,272 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582240
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON AT DOOR 2L.   REPLACED EMERGENCY BATTERY PACK FOR DOOR 2L.
